# SDR FDEA201202100544

- Difficulty date: February 10, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Part number: AGA7134U47
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE COMMON TO FRAME AND SKIN AT BS 1964 BETWEEN R51L AND L51L IS SHOWING EVIDENCE OF EXFOLIATION.  REMOVE AND REPLACE WITH NEW ANGLE.  LOCATED, DRILLED, AND INSTALLED PER SRM 51-30-01 VOL.II AND INSTALLED IAW SRM 51-30-01.
